# SDR SWAA2021022245947

- Difficulty date: January 30, 2021
- Submitted: February 22, 2021
- Operation: Air carrier
- Aircraft: N8611F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36892
- Aircraft time: 27,919 hours, 12,310 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Broken
- Location: Exit Sign Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN SIDEWALL PANEL 232 EXIT SIGN LENS BROKEN. / REPLACED EXIT SIGN LENS ON SIDEWALL PANEL 232ZKW IAW AMM 33-51-01-960-802 STEPS 3.C.(5)(D) AND (10).
